# SDR REXA2024102500980

- Difficulty date: May 11, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 21,990 hours, 16,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"280 J-ANGLE IS CORRODED ON TO OF THE RH SIDE.  REMOVED AND INSTALLED NEW SERVICEABLE F.S. 280 ""J"" ANGLE P/N CC670-34095-1 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01."
